Nausea Caused By Rivaroxaban?

4 Replies Updated



Conversation Starter

Marianne Says:


Hi. I am a 65 year old female and I have been taking Rivaroxaban 20mg daily for 6 weeks now (because I have atrial fibrillation). Apart from feeling a little more tired than usual, I have been suffering with nausea since starting the meds. For ladies on this forum, it feels like pregnancy morning sickness, a sort of low-grade 'yukky' feeling but with no actual vomiting. I would be interested to hear whether anyone else is experiencing this symptom.



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Marianne! How are you?

As reported by the U.S. FDA, it is known to cause various gastro-intestinal issues as side effects. You may also experience dizziness, headache, constipation, abdominal pain and dry mouth.

Can any other women that have taken it chime in with their experiences?

REPLYSHAREREPORT
Was this helpful?      0  
2
Esther Says:

When I started on Xarelto I had extreme nausea but after some investigation I discovered that it was best to take it after dinner. I did this and within a few days the nausea was gone. Unfortunately I also have issues with joint pain in the hips groin and knee, as well as swelling (fluid retention) and itching in the legs

REPLYSHAREREPORT
Was this helpful?      0  
3
Sue Says:
via mobile

Re: Esther (# 2)

Hi
I have been taking Rivaroxaban for 5 weeks following the discovery of several pulmonary embolisms in my lung after knee replacement.
I am suffering severe nausea & after accidentally missing a dose yesterday I seem to have proved that Rivaroxaban is the culprit.
I am also suffering intense pain 24/7 in my replaced knee which my consultant puts down to bleeding in the knee caused by the Rivaroxaban.
I am hoping there is an alternative as I am probably going to need blood thinning medication long term as I suffer from atrial fibrillation.

REPLYSHAREREPORT
Was this helpful?      0  
4
Esther Says:

Re: Sue (# 3)

I too am on Riveroxiban for A fib but at this point I am so tired of the side effects e.g. joint pain in hips legs and back with edema and swelling in the legs that I am looking into an ablation and hopefully getting off of this med. To be honest I am sick and tired of feeling sick and tired. I had none of these problems before being put on this drug because of a fib.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

How To Recover The Dehydration Nausea Problem Caused By Dytor
my mother has kidney problem .doctor suggest to take DYTOR20 to remove excess fluid.now some problem has occure as like ...
Rivaroxaban and pain/loss of strength
Hi all. I was diagnosed with a large DVT and numerous PEs in both lungs in October 2015. I was put on Rivaroxaban and ha... 5 replies
Rivaroxaban
My Dad has just started taking this after a stroke and 3 TIAs. He has 15mg per day. He has taken it for 4 days but has b... 5 replies
Rivaroxaban 20mg
My doctor started me on this med. What are the side effects and benefits? They recently found I had an irregular heart b... 4 replies
Rivaroxaban & Pregnancy!
My wife has just fallen pregnant (4 weeks) and has been on Rivaroxaban as she was diagnosed with PE. This wasn't pla... 1 reply
Rivaroxaban 15mg
My mum had blood clots in her leg under her knee. For past 2 weeks she has been taking 15mg Rivaroxaban and since she ca... 1 reply
Rivaroxaban dosage.
My daughter is just go on to rivaroxaban,why do they start on 15 mgs the go up to 20mgs .Thanks,this is new in the UK. #... 1 reply
Pregnancy and rivaroxaban
I have just found out i am about 5/6 weeks pregnant and i am on rivaroxaban. This will be our 4th child. I have been tak... 1 reply
Side effects of Rivaroxaban
Hi. I've been on rivaroxaban for 18 months, had no side effects except gum bleeding sometimes but recently my legs f... 2 replies
what laxative can i take with rivaroxaban
I'm having problems with constipation but am afraid to take a laxative with rivaroxaban. Please let me know what can... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 November 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA